# SDR 99ZZZX2826

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Part time: 45,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED 1 INCH CRACK IN FLOOR INTERCOSTAL WEB, BS 178, WL 207, RBL 19.0.  MAINTENANCE FABRICATED DOUBLER AND REPAIRED PER SRM 51-70-13 AND SRM 53-10-08.  (X)
